# SDR AALA2020072769003

- Difficulty date: July 24, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 39,530 hours, 14,212 cycles
- Engine: Iae V2533A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8249727024
- Part serial: 25400838
- Condition: Inoperative
- Location: Engine
- Part time: 25,991 hours, 9,766 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMBOUT ECAM CAUTION ENGINE THRUST LOCKED DISPLAYED AND DISAPPEARED SEVERAL TIMES- DISCONNECTED AUTOTHROTTLE AND MOVED THRUST LEVERS THEN TURNED AUTOTHROTTLE BACK ON- OPERATED NORMALLY. REPLACED RIGHT ENG EEC IAW J/C 26L400073002. OPERATIONAL CHECKED GOOD.
